# SDR REXA2012033000446

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9170
- Aircraft time: 9,878 hours, 7,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE STICKS HALFWAY UP WHEN OPENING.  THE HANDLE HAS TO BE CLOSED IN ORDER TO GET THE HANDLE TO RELEASE.  LUBED AND OPS CHECKED PAX DOOR WITH NO DEFECTS NOTED AT THIS TIME PER AMM 52-11-00.
